MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIO-PREP BONE PREPARATION KIT; PROSTHESIS, HIP, CEMENT RESTRICTOR

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIO-PREP BONE PREPARATION KIT; PROSTHESIS, HIP, CEMENT RESTRICTOR
Catalog Number 0206710000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 8 events were reported for this quarter.Product return status 1 device was received.7 devices were not available for evaluation.Additional information 8 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 8 events for the failure: fracture.- 2 events had no health consequences or impact.- 6 events had insufficient information.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99051.Supplemental rationale, corrected data: b5, h6, h11.8 previously reported events were included in this follow-up record.Product return status.1 device was received.7 devices were not available for evaluation.Evaluation findings (results/components).1 device: fracture problem / inserter.7 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition.1 device: scrapped by stryker.7 devices: product not received.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 8 events for the failure: fracture.- 2 events had no health consequences or impact.- 6 events had insufficient information.

Brand Name
BIO-PREP BONE PREPARATION KIT
Common Device Name
PROSTHESIS, HIP, CEMENT RESTRICTOR
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22587157
Report Number3015967359-2025-99051
Device Sequence Number21152906
Product Code JDK
UDI-Device Identifier04546540039637
UDI-Public04546540039637
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized8
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0206710000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown